# SDR SWAA2020031242374

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 19,810 hours, 8,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AISLE PHOTO ILLUM. EGRESS STRIPS WORN AT ROW 2 ABC AND 1 FED        R&R PASS. CABIN AISLE PHOTOILLUM. EGRESS TRIPS AT ROWS 2ABC, 1FED  IAW SIP. / INSP
